Skip to Content

I have just started rebif have I made the right choice to go on it?

Responses (3)

kaismama 20 Nov 2014

Only you will be able to answer that. These meds have side effects but not all those on them suffer them. They do help. Time will give you the answer.

bryshaz83 21 Nov 2014

I have only had one injection on wed taking my second tonight.. How long till I should know if it's working or not.. Last night was woke up with pins and needles down my right arm lasted about half an hour this morning my body is aching

jay7jay7 19 Dec 2014

Everyone tracks differently and has different side effects, so only you and your Dr. can tell if its the right choice for you, but here is my story.

I was Dx w/ MS just over a year ago and immediately started on Rebif. My biggest side effects from Rebif have been the flu-like symptoms and injection site reactions. The flu-like symptoms have lessened the longer I have been on it, but a year later I still have some. Some shots are fine and others days I still rely on Aleve. Keeping hydrated does seem to help and the MS lifelines has lots of tips on reducing the injection site reactions. I just had my annual MRI and they did not detect and new or active lesions, and actual noted one LESS lesion then my original MRI. So for me this medicine does seem to be "working!"

isa99 15 Jun 2015

Only you and your doctor can evaluate the benefits of your treatment. Trust your doctor and share your concerns with him/her. The 2 of you should work as team on the follow-up of your treatment.

I've been on Rebif 44 since 1998; my experience has been mostly positive (no major MS relapses since); the side effects are manageable provided I take some Tylenol 30 minutes before injection. Now, because of "psychological reactions" and site injection problems, my doctor has suggested I move to Aubagio (which I'm to start by 08/2015) and I'm a bit scared to do so.

I sincerely hope you can stick with Rebif.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions